MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM
Model Number 755310040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital used a drainage tube to complete biliary puncture and drainage for the patient on (b)(6) 2023.The patient was about to withdraw the tube on (b)(6), but during the angiography, it was found that the drainage tube was broken in two sections.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.After the third notification, the sample was not returned to argon.The complaint was closed.No correction is required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.

Brand Name
SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17781402
Report Number0001625425-2023-01197
Device Sequence Number5838421
Product Code FGE
UDI-Device Identifier00886333006137
UDI-Public00886333006137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number755310040
Device Lot Number11316267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown